# SDR SIMA20160714004

- Difficulty date: July 14, 2016
- Submitted: August 4, 2016
- Operation: Air carrier
- Aircraft: N923AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500907
- Aircraft time: 28,923 hours, 24,388 cycles
- System (JASC): 7120 · Engine Mount Section
- Part: Yoke
- Part number: 14528426002
- Condition: Cracked
- Location: Lt Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT ENGINE PYLON FWD LOWER YOKE CRACKED.  REMOVED AND REPLACED YOKE IAW EO EM-54MR-386
